| Catalog Number |
6007103110 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility a pin broke during a case.Additional information has been requested from the user facility.
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was not available for evaluation h3 other text : product was discarded by user.
Event or Problem Description
It was reported that during a procedure at the user facility a pin broke during a case.The user facility was not able to provide any further information regarding the reported event.